# SDR EIA2004012

- Difficulty date: March 17, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N478EV
- Make and model: Boeing 747-SR-46
- Aircraft serial: 21033
- Aircraft time: 69,339 hours, 34,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: S1356B37
- Part serial: 33515
- Condition: Inoperative
- Location: Cargo Deck
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DECK EMERGENCY EXIT LIGHT GOES OUT AFTER 10 SECONDS.   REPLACED LIGHT ASSY.
